Bulletin of the American Mathematical Society

Two new $H$-spaces

Morton Curtis and Guido Mislin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 851-852.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532107

Mathematical Reviews number (MathSciNet)
MR0259906

Zentralblatt MATH identifier
0194.55401

Subjects
Primary: 1982 1970

Citation

Curtis, Morton; Mislin, Guido. Two new $H$-spaces. Bull. Amer. Math. Soc. 76 (1970), no. 4, 851--852. https://projecteuclid.org/euclid.bams/1183532107


Export citation

References

  • 1. Victor Belfi, Nontangential homotopy equivalences, Notices Amer. Math. Soc. 16 (1969), 585. Abstract #69T-G51.
  • 2. Peter Hilton and Joseph Roitberg, Note on principal S3-bundles, Bull. Amer. Math. Soc. 74 (1968), 957-959. MR 37 #5889.
  • 3. Douglas-Hilton-Sigrist, H-spaces, Lecture Notes in Math., no. 92, Springer-Verlag, Berlin and New York, 1969, pp. 65-73.
  • 4. John Morgan, Private communication.
  • 5. James Stasheff, Manifolds of the homotopy type of (non-Lie) groups, Bull. Amer. Math. Soc. 75 (1969), 998-1000.
  • 6. Ulrich Suter, Schnittflachen komplexer Stiefel-Mannigfaltigkeiten, Thesis, Eidgenössiche Technische Hochschule, Zurich, 1968.
  • 7. A. Zabrodsky, Homotopy associativity and finite CW complexes, Mimeographed Notes, University of Illinois, Chicago Circle.